# SDR R61A201408160989

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000029
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing Support
- Part number: 1702961
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT FLAP TORQUE TUBE BEARING SUPPORT BETWEEN F-5 AND F-6 TORQUE TUBES IS PITTED AND CORRODED.  MX RT & R LT FLAP TORQUE TUBE BEARING SUPPORT BETWEEN F-5 AND F-6 TORQUE TUBES IAW AMM 27-51-04, PN 1702961 BEARING SUPPORT.
